| Model Number |
01.26.45.0050 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 weeks after primary the patient underwent revision surgery due to a loose cup.A bone defect was noticed on the posterior-superior aspect of the acetabular wall while some bone growth was present around the shell.Surgeon reamed the acetabulum again, placed a bone graft and implanted a new versafit cup of the same size of the explanted one, with screw.Surgery completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10-06-2025 lot 2423663: (b)(4) manufactured and released on 16-10-2024 expiration date: 2029-10-01.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.